DOI 10.1016/j.avsg.2017.11.037
Ocular Myasthenia Induced by Rivaroxaban in Patient with Deep Vein Thrombosis.
Аннотация
The non-vitamin K antagonist oral anticoagulant rivaroxaban is indicated in prevention and treatment of venous thromboembolism (VTE). A 60-year-old male patient complained of bilateral ptosis after administration of rivaroxaban for deep vein thrombosis (DVT). Myasthenia gravis (MG) was confirmed by positive serum antiacetylcholine receptor antibody test. No mediastinal thymoma was found. The ocular myasthenia reversed after discontinuing rivaroxaban treatment. Nevertheless, ptosis recurred and chronic oral pyridostigmine bromide treatment was necessary. The mechanism of MG development by rivaroxaban therapy is not completely understood. The development of rivaroxaban-induced autoimmune disease could be based on cross-reactivity between antibodies against rivaroxaban-derived antigens or by T-cell activation. To our knowledge, this report of ocular myasthenia by rivaroxaban administration is the first in the literature. Despite the benefits of rivaroxaban, it is important to recognize unexpected immune-related adverse events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.